Table of Contents Author Guidelines Submit a Manuscript
Corrigendum
Letter to the Editor
Research Article
BioMed Research International
Volume 2015, Article ID 469240, 2 pages
http://dx.doi.org/10.1155/2015/469240
Letter to the Editor

Comment on “Transmission Model of Hepatitis B Virus with the Migration Effect”

1School of Natural Sciences, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
2Department of Mathematics, Stockholm University, 10691 Stockholm, Sweden

Received 14 February 2015; Accepted 18 August 2015

Academic Editor: Kanury V. S. Rao

Copyright © 2015 Abid Ali Lashari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some consequences of erroneous results concerning eigenvalues in the recent literature of mathematical biology are highlighted. Furthermore, an improved stability criterion and the true value of the basic reproduction number is presented.